The Cause Of Frequent Heart Palpitations, Dizziness, Weakness, Abdominal Discomfort?

Illustration of The Cause Of Frequent Heart Palpitations, Dizziness, Weakness, Abdominal Discomfort?
Illustration: The Cause Of Frequent Heart Palpitations, Dizziness, Weakness, Abdominal Discomfort? myheart.net

Hello, I am Vostina, I am 20 years old. I want to ask, lately I am experiencing heart palpitations, shortness of breath, getting tired quickly, my stomach is not feeling good and I want to sleep every night. I am constantly shocking.

1 Answer:

Hello Tina, thank you for asking with HealthReplies.com.

Some of the causes of the disorder that you experience among others:

Anxiety Disorders
Panic attack
Dehydrated or lacking fluids
Anemia
Gastric pains
Heart rhythm disorders
Side effects of certain drugs

Before you can help your complaint further, doter needs some additional information such as how long have you felt the complaint, whether it feels pain in the chest, do you have a history of heart disease or other diseases?


Heart palpitations or in medical terms called palpitations can occur due to various factors such as body fever, psychological / stress factors, or problems with the heart itself. We recommend that if your complaint does not improve or there are complaints such as chest pain and shortness of breath you can consult directly with a doctor or a cardiologist. Your doctor needs more complete medical information, physical examination, examination of heart / ECG, X-ray or ultrasound of the heart in order to help find out the cause of your complaint. Your doctor may give you medication or other appropriate therapy and help reduce your chest from pounding.


You can do the following tips to help your complaint:

Get enough rest and sleep every day, try to have a regular sleep pattern
Eat foods with balanced nutrition and drink enough water
Avoid excessive stress, caffeine (coffee), alcohol, cigarettes, or illicit substances (drugs)
Manage your stress well and can try to practice breathing techniques or do relaxation techniques such as yoga or meditation
Avoid foods that are too acidic, spicy, oily because they can cause irritation to the stomach

Hopefully this information can be useful and hopefully get well soon. thank you

: by

Related Question

Affected By HIV?

Affected By HIV?

(10 months ago)

Hello. I think I have HIV, because I feel there are symptoms of HIV virus in the body, but I still can’t check into the hospital because I am still working abroad. I want cpt... Read more

Accident Handling?

Accident Handling?

(10 months ago)

Hello,. Want to ask if a good anti-pain and anti-inflammatory drug for people who have fallen in an accident? Do you need to give antibiotics too? thank you... Read more

Kb Injection During Menstruation?

Kb Injection During Menstruation?

(11 months ago)

Hello doctor, get on with it, I have changed a few months to the injection for 1 month, last April I was given a schedule back to me on April 13th, as in the previous month I alway... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *